advertisement
Question
Posted by: Tsitsi | 2011/12/03

Period

I bleed a lot when im on my periods...It is a nightmare as i bleed so much it affect my day to day living...if i can help it when im on my periods i don''t go out.im on anti-depressants could this have an effect...Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most antidepressants should not affect your peiod, though you have not said which one you are taking.
You could use Ponstan with your periods to decrease the amount of bleeding. The Pill also helps with this.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/12/05

Most antidepressants should not affect your peiod, though you have not said which one you are taking.
You could use Ponstan with your periods to decrease the amount of bleeding. The Pill also helps with this.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement